# SDR UPS01436093

- Difficulty date: June 3, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1904 TO 1910 RBL 97 SEAT TRACK FLANGE FOUND CORRODED.  M/D BS 1750 - 1950 RBL 98 TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 1.  REF NRC 6282 CWS 326457, 334309.
